# SDR NWAA092163210

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 57,674 hours, 25,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PASSING 10,000 ON CLIMB-OUT NOTED EXCESSIVE CABIN RATE OF CLIMB OF 1600-1800 FPM.  WATCHED CABIN ALTITUDE CLIMB TO 9000 FT PASSING 18,000 FT MSL.  ECAM MESSAGE CAB PR EXCESS CAB ALT AT 9500 FT CABIN ALTITUDE.  IMMEDIATELY DESCENDED AIRCRAFT TO CONTROL CABIN ALTITUDE.  MAX CABIN ALTITUDE 9500 FT.  REINSTALLED FWD CARGO DOOR SEAL, CHECKS OK.
